Jump to content
CrazyBoards.org

Recommended Posts

I currently take Lamictal and Seroquel (200mg each), and I'm noticing more and more that I'm experiencing a lot of the side effects from both of them. It sucks ?. The weird thing is that it's not a constant thing -- like I'll be fine, but then I have a couple of days where the side effects are really intense ... My hands pretty much won't work right, my concentration is so bad that people have to repeat things multiple times before I know what they're saying, blah, blah, blah.  I'm just curious -- has anyone else experienced side effects in an intermittent pattern like that?

Link to comment
Share on other sites

The cognative stuff is serious.  I would call and ask if you should stop.   I took some stuff that really goofed me up.   Like how do you stop a car *While coasting into a small town!   My Doc just about had a stroke himself but told me that this was a drug I was never to take.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...